# SDR KBM2004F00054

- Difficulty date: May 5, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 25456
- Condition: Inoperative
- Location: Attitude
- Part time: 604 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(ATT GYRO) ATT INDICATOR FLAG STAYS UP.  REMOVED AND REPLACED.
